# SDR MASA2012050734761

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 20,797 hours, 16,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CRACKED .5 INCH LONG UNDER THE LATCH LOCK ASSEMBLY.  OPEN HVY-CK.  REMOVED THE DAMAGED AREA ON THE INNER SKIN OF THE PAX DOOR UNDER THE LATCH LOCK ASSY.  FABBED A DOUBLER FROM 7075-T6 .040 PO T10607.  INSTALLED DOUBLER IAW BSC EO CL600-2D24-52-L01222 STEPS 1 THRU 7.
